MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA; PHYSICA LMC LINERS (CROSS-LINKED UHMWPE WITH VITAMIN E) - LEFT #8 - H. 11

LIMACORPORATE S.P.A PHYSICA; PHYSICA LMC LINERS (CROSS-LINKED UHMWPE WITH VITAMIN E) - LEFT #8 - H. 11
Model Number 6537.54.811
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to infection.During revision the pre-existing lmc tibial liner #8 h11 left (part number 6537.54.811, lot 2103066, sterilization (b)(6)) was removed a replaced with a new one.Also, a washout procedure was performed to clean the infected area and promote healing.Surgery was completed as intended.Previous surgery is unknown.Patient is male, date of birth (b)(6) 1954.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not hihglight any pre-existing anomaly that could have contributed to reported issue.From follow-up communication with complaint source, the explanted component was in perfect conditions but no x-rays, lab analysis report or patient clinical history could be shared to further investigate.Review of complaint database did not identify any further complaint on the involved batch and sterilization numbers, thus excluding a systematic quality issue.Based on the available pms data, no concerning trend has been identified and the revision rate of lmc tibial liners, belonging to the family product codes 6536/6537.Xx.Xxx, due to infection is around (b)(4).Taking into account that no further information is available to establish the specific root cause, but no deviation in sterilization records nor other complaints on the same sterilization lot were identified, the manufacturer has no evidence to consider the event as product related.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
PHYSICA
Common Device Name
PHYSICA LMC LINERS (CROSS-LINKED UHMWPE WITH VITAMIN E) - LEFT #8 - H. 11
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25067090
Report Number3008021110-2026-00194
Device Sequence Number10357579
Product Code MBH
UDI-Device Identifier08033390189811
UDI-Public8033390189811
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6537.54.811
Device Lot Number2103066
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale